Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lexapro Start Ups

Posted by Baseball85 on March 21, 2013, at 9:12:19

Why do start up side effects seem to kick in about a week after starting or increasing your dose? I always feel good for the first 6 to 7 days and then the start up anxiety hits. The same thing happens to my dad. Why is this?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Baseball85 thread:1040798
URL: http://www.dr-bob.org/babble/20130308/msgs/1040798.html